MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 8 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 8 FR., 6°, 43 CM
Model Number 27001L
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during the use of ureteroscope, the external image was blurred with unclear vision.It was confirmed that the surgery was completed smoothly after equipment replacement.No negative impact in state of health reported.

Brand Name
URETERO-RENOSCOPE, 8 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 8 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25623539
Report Number9610617-2026-01455
Device Sequence Number8983856
Product Code FGB
UDI-Device Identifier04048551231210
UDI-Public04048551231210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27001L
Device Catalogue Number27001L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown